# SDR USAA051266

- Difficulty date: October 31, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta480 S-9l On F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED, STA 480 S-9L ON FRAME AT PSU RAIL.  CUT OUT DAMAGE.  INSTALL REPAIR DOUBLERS IAW TR 53-10-20, DEFECT SIZE: .25".
